# SDR UIEA2020050800995

- Difficulty date: May 7, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,728 hours, 21,951 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG STINK ODOR FROM PACKS BELOW 10K FEET.( TRANSFERRED TO MDDR 128086 IAW DDG 21-51-01-01, CAT 'C', DUE DATE 18MAY20, MAINT ACTIONS C/W. NOTE: MX VERIFIED SMELL STRONG FROM LEFT PACK, DEFERRAL IS FROM LEFT PACK ONLY. T&I JT0142Z.  LP 1130707: PERFORMED INSPECTION OF L COOLING PACK IAW AMM 21-51-00, HEAT EXCHANGER & CONDENSERS, DUCTS ARE CLEAR OF FOD. NO SIGN OF FOUL SMELL. CLEANED OUT WATER FROM WATER SEPARATOR DRAIN IAW 21-51-21. SUPPLIED CONDITION AIR IAW AMM 21-00-00. NO FOUL SMELL. THIS CLEARS DMI 128086.  )
